MathSciNet Relay Station
MathSciNet bibliographic data
MR2015410 32V25 (58J15)
Eastwood, Michael G.; Graham, C. Robin Edge of the wedge theory in hypo-analytic manifolds. Comm. Partial Differential Equations 28 (2003), no. 11-12, 2003–2028.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement